Q. I am getting intense back pain and cramps. Could this be a miscarriage?

Answered by
Dr. Sabita Laskar
and medically reviewed by iCliniq medical review team.
Published on Feb 09, 2017

Hi doctor,

I am a 17 year old female. I am on the birth control pill Azurette and have had unprotected sex with the combined pull out method and the pill. Lately, I have been feeling intense back pain to the point of the inability to lay down in bed and extreme difficulty walking. Also, severe cramping in my abdomen and intense menstrual cramps for the past three days. I am due to get my period in a week, and I have not missed a period yet. After looking into the symptoms, I was crazily and probably paranoid thinking about miscarriages. Could this be a miscarriage? There is no bleeding, but the pain is intense. Also, I visited ER three weeks ago with severe vomiting.

Dr. Sabita Laskar

Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

  • I believe you are taking your pills regularly as needed. The chance of getting pregnant with regular intake of pills is almost nil.
  • But, if pregnancy happens with pills, the chance of abnormal pregnancy like ectopic is high. Also, I would like to mention that birth control pills cannot prevent sexually transmitted diseases.
  • By going through your symptoms, the chance of pelvic inflammatory disease (infection of your reproductive organs) seems to be a likely cause. To be 100% sure, you need to get yourself examined by a gynecologist.
  • It also holds true to rule out any abnormal pregnancy. Please visit a gynecologist at the earliest for proper diagnosis and treatment.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

Also Read Answers From:

Related Questions & Answers


Why do I have severe stomach pain after eating fatty foods?

Query: Hello doctor, I am a 24 year old female. What could be the cause of a severe stomach pain that happens after eating nuts, seeds, and things with oil in them? By oil, I mean even olive oil and not just greasy foods. This reaction has been happening for a year or so, and I have avoided these foods as ...  Read Full »

Having backache badly and vagina smelly discharge. Can you suggest any treatments?

Query: Hi doctor,I am sexually active with one partner only. I am not well for the last 4 months. I am having bad backache and a smelly, white thick sometimes brown color vaginal discharge, lower abdomen pain and vaginal pain while urination. I have consulted my gynecologist and took proper medicine. Now a...  Read Full »

Why do I have brown discharge and fatigue after Ortho-Cyclen pills?

Query: Dear doctor, I am on Ortho-Cyclen pills for five months. I skipped my placebo pills and went on to the next pack. Now, I am having stomach cramps after eating, brown discharge, cloudy urine, and fatigue. Kindly advise me.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.